The existence theorem for the steady Navier–Stokes problem in exterior axially symmetric 3D domains

Mikhail Korobkov, Konstantin Pileckas, Remigio Russo

Результат исследования: Научные публикации в периодических изданияхстатья

4 Цитирования (Scopus)

Аннотация

We study the nonhomogeneous boundary value problem for the Navier–Stokes equations of steady motion of a viscous incompressible fluid in a three-dimensional exterior domain with multiply connected boundary. We prove that this problem has a solution for axially symmetric domains and data (without any smallness restrictions on the fluxes). Our main tool is a recent version of the Morse–Sard theorem for Sobolev functions obtained by Bourgain et al. (Rev Mat Iberoam 29(1):1–23, 2013).

Язык оригиналаанглийский
Страницы (с-по)727-784
Число страниц58
ЖурналMathematische Annalen
Том370
Номер выпуска1-2
DOI
СостояниеОпубликовано - 1 фев 2018

Fingerprint Подробные сведения о темах исследования «The existence theorem for the steady Navier–Stokes problem in exterior axially symmetric 3D domains». Вместе они формируют уникальный семантический отпечаток (fingerprint).

Цитировать